RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
El Bitar, Khalil

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:19
Abstract pages:539
Full texts:93
References:64

http://www.mathnet.ru/eng/person124454
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. Kh. El Bitar, Yu. Kabanov, R. Mokbel, “Dynamic models of systemic risk and contagion”, Inform. Primen., 11:2 (2017),  2–15  mathnet  elib
2. Kh. El Bitar, Yu. Kabanov, R. Mokbel, “On uniqueness of clearing vectors reducing the systemic risk”, Inform. Primen., 11:1 (2017),  109–118  mathnet  elib
3. Yu. M. Kabanov, R. Mokbel, Kh. El Bitar, “Clearing in financial nteworks”, Teor. Veroyatnost. i Primenen., 62:2 (2017),  311–344  mathnet  mathscinet  elib; Theory Probab. Appl., 62:2 (2018), 252–277  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019